# SDR 9711499602

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION FROM NOSE GEAR OCCURRED DURING GEAR RETRACTION AFTER TAKEOFF.  FLIGHT RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NOSE GEAR DOORS OPEN.  REPLACED LEFT AND RIGHT NOSE GEAR DOOR ACTUATORS AND SECURED DOORS, OPERATIONAL CHECK NORMAL ON GEAR SWING.
